# SDR DALA2020092403155

- Difficulty date: September 22, 2020
- Submitted: September 24, 2020
- Operation: Air carrier
- Aircraft: N3738B
- Make and model: Boeing 737832
- Aircraft serial: 30382
- Aircraft time: 58,565 hours, 26,201 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: PNBF10124001
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION FOUND FORWARD GALLEY CEILING ATTENDANT EMERGENCY FLOOD LIGHT INOPERATIVE.  R & R FWD GALLEY CEILING ATTENDANT EMERGENCY FLOOD LIGHT, PER B737 AMM 33-51.  OPS CHECK GOOD.
